首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:HEAVY-TAILED DISTRIBUTIONS AND THE CANADIAN STOCK MARKET RETURNS
  • 本地全文:下载
  • 作者:DAVID EDEN ; DAVID EDEN ; PAUL HUFFMAN
  • 期刊名称:Copernican Journal of Finance & Accounting
  • 印刷版ISSN:2300-1240
  • 电子版ISSN:2300-3065
  • 出版年度:2017
  • 卷号:6
  • 期号:2
  • 页码:9-21
  • DOI:10.12775/CJFA.2017.007
  • 语种:English
  • 出版社:Nicolaus Copernicus University Press
  • 摘要:Many of financial engineering theories are based on so-called “complete markets” and on the use of the Black-Scholes formula. The formula relies on the assumption that asset prices follow a log-normal distribution, or in other words, the daily fluctuations in prices viewed as percentage changes follow a Gaussian distribution. On the contrary, studies of actual asset prices show that they do not follow a log-normal distribution. In this paper, we investigate several widely-used heavy-tailed distributions. Our results indicate that the Skewed t distribution has the best empirical performance in fitting the Canadian stock market returns. We claim the results are valuable for market participants and the financial industry.
  • 关键词:alue at Risk; GSPTSE; Skewed t distribution
国家哲学社会科学文献中心版权所有